Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 120, NWS North Platte, NE

June 17, 2014Cherry County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 17, 2014, 5:14 PM MDT for Cherry County, Nebraska. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2014, 5:14 PM MDT (23:14 UTC)
Expired
Jun 17, 2014, 6:00 PM MDT
In force
46 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
60.0 mph

County Cherry County, NE

The radar

The North Platte radar (KLNX), 107 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 5:30 PM MDTTORNADO32 S Merriman, NETORNADO LIFTED A 40 FOOT STOCK TRAILER OF THE HIGHWAY. THE DRIVER HEADED FOR THE DITCH TO AVOID THE TRAILER BEING OVERTURNED. THE EVENT TOOK PLACE ON HIGHWAY 61 AT MILE MARKER 195.
Jun 17, 5:30 PM MDTTORNADO32 S Merriman, NETORNADO WINDS LIFTED A 40 FOOT STOCK TRAILER OFF THE ROADWAY ON HIGHWAY 61 AT MILE MARKER 195. THE DRIVER HEADED FOR THE DITCH TO AVOID THE TRAILER FROM BEING OVERTURNED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 3:53 PM MDTTornado WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.2 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2014-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2516 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2014-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2516 J/kg
Mixed-layer CIN
-210 J/kg
Mixed-layer LCL
938 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

511 
WUUS53 KLBF 172314
SVRLBF
NEC031-180000-
/O.NEW.KLBF.SV.W.0120.140617T2314Z-140618T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
514 PM MDT TUE JUN 17 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 600 PM MDT

* AT 512 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 25 MILES SOUTH OF
  MERRIMAN...AND MOVING SOUTHEAST AT 10 MPH.  THIS WARNING REPLACES  
  THE TORNADO WARNING FOR WEST CENTRAL CHERRY COUNTY.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF WESTERN CHERRY COUNTY.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 192 AND 205.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

&&

LAT...LON 4255 10142 4239 10167 4255 10182 4265 10173
TIME...MOT...LOC 2314Z 328DEG 10KT 4256 10173

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH

$$

JACOBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 2:26 PM MDT, 2 hours 48 minutes earlier.

Area forecast discussion, Jun 17, 2:26 PM MDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
326 PM CDT TUE JUN 17 2014

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 326 PM CDT TUE JUN 17 2014

STORM CHANCES TONIGHT...THEN THE COLD FRONTAL PASSAGE ON WEDNESDAY
ARE THE MAIN CONCERNS OF THE FORECAST.

A STRONG UPPER LEVEL LOW WAS CENTERED OVER IDAHO WITH RIDGING
CENTERED FROM THE DEEP SOUTH INTO THE UPPER MISSISSIPPI RIVER
VALLEY. 20Z SURFACE ANALYSIS SHOWED LOW PRESSURE LOCATED OVER
SOUTHWEST NEBRASKA...IN THE KLBF VICINITY. A DISTINCT DRY-LINE WAS
SEEN FROM JUST WEST OF KMCK DOWN THROUGH CENTRAL KANSAS.
MEANWHILE...A STATIONARY FRONT WAS LOCATED FROM AROUND KAIA TO KANW
TO KOFK THIS AFTERNOON. 12Z UPPER ANALYSIS SHOWED 700MB TEMPERATURES
AT KLBF AND KOAX OF +13C AND +15C RESPECTIVELY INDICATING A GOOD CAP
OVER THE FORECAST AREA. LAPS SOUNDINGS AT 19Z SHOWED THIS CAP
WELL...HOWEVER SHOWED AREAS OF SOUTHWEST NEBRASKA HAD NEARLY BROKEN
THE CAP. BUT VERY DRY AIR IN THESE AREAS WILL KEEP ANY DEVELOPMENT
OF STORMS...OR CLOUDS FROM OCCURRING. TO THE WEST OVER THE PANHANDLE
THERE WAS A BIT MORE MOISTURE IN THE ATMOSPHERE...AND WITH A LIFTING
MECHANISM COMING FROM WEAK UPPER LEVEL SHORTWAVE ENERGY PUSHING OUT
OF THE TROUGH...CUMULUS AND SOME RADAR ECHOES WERE STARTING TO SHOW
UP.

BELIEVE THE MAIN FOCUS FOR STORMS WILL BE OVER SOUTH DAKOTA...BUT
COULD GET SOME STORMS TONIGHT...MAINLY ACROSS NORTHERN NEBRASKA. THE
UPPER LEVEL LOW WON/T MAKE MUCH PROGRESSION TONIGHT...LEAVING THE
UPPER JET STREAK FROM UTAH INTO WYOMING. THIS WILL LEAD TO THE
STRONGEST LARGE-SCALE LIFT BEING FROM NORTHERN COLORADO INTO
SOUTHWEST SOUTH DAKOTA. LOOKING IN THE LOWER LEVELS...CURRENT
MESO-ANALYSIS SHOWS AN AREA OF CONVERGENCE IN LOW LEVEL MOISTURE
TRANSPORT FROM THE BLACK HILLS INTO THE WESTERN SANDHILLS OF
NEBRASKA. SHORT TERM FORECAST MODELS INDICATE THIS AREA OF
CONVERGENCE WILL STAY FAIRLY STATIONARY THROUGH THE EARLY EVENING
HOURS WHICH COULD BE THE AREA TO LOOK FOR STORM DEVELOPMENT. THE
BETTER CONVERGENCE WILL STAY OVER SOUTH DAKOTA...BUT WITH THE SB
INSTABILITY NORTH OF THE FRONT UP IN THE 3500-4500 J/KG RANGE AND
HAVING EASTERLY UPSLOPE FLOW THINK THERE SHOULD BE AT LEAST A SLIGHT
CHANCE FOR STORMS IN THE FORECAST. THE REMAINDER OF THE FORECAST
AREA SHOULD STAY DRY TONIGHT...AND WITH THE WARM AIRMASS IN PLACE
SHOULD GET LOWS TO STAY ABOVE NORMAL MOST PLACES...IN THE UPPER 50S
AND 60S.

THE UPPER LEVEL LOW WILL PROGRESS NORTHEAST DURING THE DAY WEDNESDAY
WHICH WILL PUSH THE COLD FRONT WHICH IS NOW OVER THE ROCKY MOUNTAINS
THROUGH THE FORECAST AREA. FORECAST MODELS SHOW THE FRONT THROUGH
MUCH OF THE AREA BY 18Z WEDNESDAY SO TEMPERATURES MOST PLACES WILL
BE COOLER. THE FRONT LOOKS TO STALL SOMEWHERE FROM SOUTHWEST INTO
NORTHEAST NEBRASKA SO IF IT DOESN/T COMPLETELY CLEAR THE FORECAST
AREA...WILL SEE WARMER TEMPERATURES...POSSIBLY INTO THE 90S IN THE
SOUTHEAST PARTS OF THE FORECAST AREA. HELD OFF ON ANY MENTION OF
STORMS UNTIL LATE AFTERNOON...WITH THE HIGHER CHANCES COMING AFTER
00Z THURSDAY. BELIEVE THE SHORTWAVE TROUGH WON/T MOVE OUT OF
COLORADO UNTIL LATER AFTERNOON WHICH WILL BE THE PRIMARY PROVIDER
FOR THE LIFT FOR ACTIVITY LOCALLY. THE AREAS THAT WILL SEE THE
CHANCES FOR STORMS PRIOR TO 00Z WILL BE OVER THE PANHANDLE AND FAR
SOUTHERN NEBRASKA.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 326 PM CDT TUE JUN 17 2014

MODELS IN FAIR AGREEMENT IN THE MID TERM WITH SOME TEMPERATURE
ISSUES IN THE LONG TERM. WILL USE A BLEND FOR THE FORECAST. COLD
FRONT WILL MOVE ACROSS WESTERN NEBRASKA WEDNESDAY NIGHT. MAIN PLAYER
WILL BE UPPER LOW OVER IDAHO...AS SEEN IN IR...TODAY WHICH WILL MOVE
SLOWLY ACROSS THE NORTHERN PLAINS THROUGH SUNDAY. WEDNESDAY NIGHT
WILL SEE CONTINUED THUNDERSTORMS ALONG THE COLD FRONTAL BOUNDARY
WITH MODELS INDICATING CONTINUED CONVECTIVE ACTIVITY TO THE WEST AS
A STRONG 700MB WAVE ROUNDS THE BOTTOM OF THE CLOSED LOW OVER
MONTANA. GFS HAD SAME SCENARIO LAST WEEK WHICH FAILED TO
MATERIALIZE. STRONG COLD FRONT WITH 850MB TEMPERATURES DROPPING FROM
24C AT 850MB TO 14C AT 850MB THROUGH THURSDAY MORNING OVER THE
FORECAST AREA. LOOKS TO BE STRONG SUBSIDENCE. WILL CUT BACK ON POPS
SOME TO THE WEST. 850MB TEMPERATURES REBOUND THROUGH THE DAY
THURSDAY TO 20C AT 850MB WHICH TRANSLATES INTO 70S AND 80S AT THE
SURFACE. THURSDAY NIGHT INTO FRIDAY DRY WITH CONVECTION FIRING SOUTH
AND EAST OF THE FORECAST AREA ALONG THE FRONTAL BOUNDARY. FRIDAY
EVENING WITH SURFACE TROUGH OF LOW PRESSURE OVER THE NORTHERN PLAINS
AND ZONAL FLOW ALOFT...MID LEVEL WAVE MOVES THROUGH AND SLIGHT
CHANCES RETAINED MAINLY OVER THE EASTERN HALF OF THE FORECAST AREA.
SOME TIMING ISSUES WITH MODELS SATURDAY HAVE CARRIED SLIGHT CHANCE
POPS THROUGH THE DAY AND INCREASED TO CHANCE POPS THROUGH THE NIGHT
AS NUMEROUS MID LEVEL WAVES MOVE THROUGH FAST ZONAL FLOW ALOFT.
TIMING ISSUES TO BE RESOLVED WITH LATER FORECASTS. SIMILAR PATTERN
SUNDAY WITH SCHC POPS THROUGH THE DAY AND THEN CHANCE POPS THROUGH
THE EVENING AS COLD FRONTAL BOUNDARY MOVES THROUGH WESTERN NEBRASKA
SUNDAY NIGHT. DAYTIME HIGHS IN THE 80S THROUGH THE WEEKEND AND INTO
THE 70S THE FIRST PART OF NEXT WEEK.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 118 PM CDT TUE JUN 17 2014

STRATUS WILL CONTINUE TO DIMINISH ALONG THE HIGHWAY 83 CORRIDOR
FROM KVTN TO KTIF EARLY THIS AFTERNOON...WITH VFR CONDITIONS
EXPECTED FOR THE REMAINDER OF THE DAY. MOISTURE IN THE LOW LEVELS
MAY CONTINUE SCT TO BKN CUMULUS CLOUD COVER OVER NORTH CENTRAL
NEBRASKA...THROUGH MUCH OF THIS AFTERNOON. A COLD FRONT WILL MOVE
INTO NEBRASKA LATE TONIGHT/EARLY WEDNESDAY TO SWITCH WINDS AROUND
TO THE NORTHWEST AND INCREASE THEM. DO EXPECT SOME MOISTURE TO POOL
AHEAD OF THE FRONT...TO BRING ANOTHER ROUND OF STRATUS AND
POSSIBLY SOME LOWERED VISIBILITIES ACROSS NORTHERN NEBRASKA
TONIGHT...IMPACTING KVTN. THE FRONT WILL PUSH THE MOISTURE OUT OF
THE AREA SO CONDITIONS WILL IMPROVE BY MID MORNING.

THERE IS A CHANCE FOR STORMS TONIGHT ACROSS NORTHERN NEBRASKA.
CONFIDENCE ISN/T HIGH ON ANY STORMS MOVING ACROSS KVTN AS THE
HIGHER CHANCES ARE OVER SOUTH DAKOTA. SO DIDN/T ADD THIS MENTION
INTO THE FORECAST AT THIS TIME.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BROOKS
LONG TERM...POWER
AVIATION...BROOKS
Hazardous weather outlook, Jun 17, 3:51 PM MDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
451 PM CDT TUE JUN 17 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-182200-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
451 PM CDT TUE JUN 17 2014 /351 PM MDT TUE JUN 17 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE ACROSS THE EASTERN NEBRASKA PANHANDLE
INTO NORTH CENTRAL NEBRASKA TONIGHT. STORMS COULD BECOME
SEVERE...GENERALLY EAST OF A LINE FROM GORDON TO ARTHUR AND NORTH
OF HIGHWAYS 2 AND 91. THE PRIMARY THREATS WILL BE LARGE HAIL AND
DAMAGING WIND GUSTS...HOWEVER A FEW TORNADOES CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS WILL BE POSSIBLE LATE WEDNESDAY AFTERNOON AND
WEDNESDAY NIGHT. AREAS EAST OF A LINE FROM IMPERIAL THROUGH
VALENTINE HAVE THE HIGHEST CHANCE FOR STRONG TO SEVERE STORMS
WEDNESDAY EVENING.

THUNDERSTORMS CHANCES THEN RETURN FOR FRIDAY THROUGH MONDAY. AT
THIS TIME IT IS TOO EARLY TO DISCERN CHANCES FOR SEVERE STORMS..

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING...FOR AREAS
EAST OF A LINE FROM GORDON TO ARTHUR AND NORTH OF HIGHWAYS 2 AND 91.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

BROOKS

In the hours before

Local storm report, Jun 17, 12:42 PM MDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
142 PM CDT TUE JUN 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             20 N HAY SPRINGS        42.97N 102.69W
06/13/2014  E1.00 INCH       SHERIDAN           NE   PUBLIC

            DELAYED REPORT, TIME ESTIMATED BY RADAR. ROTATING WALL
            CLOUD AND FUNNEL CLOUD ALSO OBSERVED WITH THE STORM.
            CULVERTS HAD ONE TO TWO FEET OF RUNNING WATER THE NEXT
            DAY.

&&

SNIVELY
Local storm report, Jun 17, 4:25 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
525 PM CDT TUE JUN 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     HAIL             16 S MERRIMAN           42.69N 101.70W
06/17/2014  E1.50 INCH       CHERRY             NE   TRAINED SPOTTER

&&

CBUTTLER
Local storm report, Jun 17, 4:44 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
544 PM CDT TUE JUN 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TORNADO          12 NW MERRIMAN          43.04N 101.87W
06/17/2014                   BENNETT            SD   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED ROPE TORNADO STILL IN CONTACT
            WITH THE GROUND.

&&

CARMEL
Local storm report, Jun 17, 5:07 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
607 PM CDT TUE JUN 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             17 S MERRIMAN           42.68N 101.70W
06/17/2014  E1.25 INCH       CHERRY             NE   PUBLIC

            MOST HAIL WAS QUARTER SIZED OR SMALLER.

&&

CARMEL
Local storm report, Jun 17, 5:09 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
609 PM CDT TUE JUN 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TORNADO          10 WNW MERRIMAN         42.98N 101.88W
06/17/2014                   CHERRY             NE   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED ROPE TORNADO STILL IN CONTACT
            WITH THE GROUND.

&&

CARMEL

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 6:12 PM MDTTornado Warning Tornado observedLBFGarfield33 min
Jun 16, 6:27 PM MDTSevere Thunderstorm WarningLBFHolt48 min
Jun 16, 6:37 PM MDTSevere Thunderstorm WarningLBFBoyd, Keya Paha38 min
Jun 16, 6:42 PM MDTTornado Warning Tornado observedLBFGarfield, Wheeler33 min
Jun 16, 6:54 PM MDTSevere Thunderstorm WarningLBFGarfield, Holt, Wheeler51 min
Jun 16, 7:14 PM MDTSevere Thunderstorm WarningLBFGarfield, Holt, Wheeler46 min
Jun 16, 7:16 PM MDTSevere Thunderstorm WarningLBFBoyd44 min
Jun 16, 8:02 PM MDTSevere Thunderstorm WarningLBFGarfield, Holt43 min
Jun 17, 4:18 PM MDTSevere Thunderstorm WarningLBFCherry42 min
Jun 17, 4:20 PM MDTSevere Thunderstorm WarningLBFCherry40 min
Jun 17, 4:41 PM MDTTornado Warning Tornado observedLBFCherry34 min
Jun 17, 4:48 PM MDTTornado WarningLBFCherry27 min
Jun 17, 5:29 PM MDTTornado Warning Tornado observedLBFCherry31 min
Jun 17, 5:56 PM MDTTornado Warning Tornado observedLBFCherry34 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.